# SDR SWAA2024111452255

- Difficulty date: October 23, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED IN FCB BS400 LBL24 WL156.<[01] REMOVED AND REPLACED ATTACH CLIP P/N 143A7502-155. LOT # 1573245-1 AT STA 400; LBL 24; WL 156 PER SRM 51-40-02 AND DWG# 143A7505.;[02] CORRECTION CORRECTIVE ACTION 1. REMOVED AND REPLACED ATTACH CLIP P/N 143A7502-155. LOT # 1573245-1 AT STA 400; LBL 24; WL 156 PER SRM 51-40-02; DWG# 143A7505 AND SRM 51-10-02-0G-0 PARAGRAPH 9.C.;[03] VERIFIED CORRECTIVE ACTION COMPLETE.
